# SDR UPS97223213

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (4-25-02) AROUND FASTENERS UNDER SEAT TRACK ON VENT WEB AT BS 620 TO 646 RBL 65, WL 207. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-6.  FABRICATED AND INSTALLED WEB PER SRM 53-10-1, 51-10-2 AND SRM 51-30-2.
